EconPapers    
Economics at your fingertips  
 

Invalidity of the bootstrap and the m out of n bootstrap for confidence interval endpoints defined by moment inequalities

Donald Andrews () and Sukjin Han ()

Econometrics Journal, 2009, vol. 12, issue s1, S172-S199

Abstract: This paper analyses the finite-sample and asymptotic properties of several bootstrap and m out of n bootstrap methods for constructing confidence interval (CI) endpoints in models defined by moment inequalities. In particular, we consider using these methods directly to construct CI endpoints. By considering two very simple models, the paper shows that neither the bootstrap nor the m out of n bootstrap is valid in finite samples or in a uniform asymptotic sense in general when applied directly to construct CI endpoints. Copyright (C) The Author(s). Journal compilation (C) Royal Economic Society 2009

Date: 2009
References: Add references at CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1368-423X.2008.00265.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:12:y:2009:i:s1:p:s172-s199

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-04-04
Handle: RePEc:ect:emjrnl:v:12:y:2009:i:s1:p:s172-s199